I am 46 and have only had one cavity in my life. I was put on several medications in January of 2013. Now my bottom front teeth are starting to darken at the gumline. They do not hurt like a cavity. It started with just one tooth but is now spreading to the ones beside it. I am on KlorCon, Lasiks, MagOxide, Oxycodone, Baclofen, Lactulose and Alprazolam. I also take Vitamin C, B12 and Milk Thistle daily. Could one of these be causing the problem with my teeth?
I have seen patients who have been on opiates wind up with dental issues; I'm not saying that it is definitely what is causing you problems, but I have seen it in several cases, even though I cannot find anything about oral issues in the information, patient or professional. I think the quickest way you can get an answer would be to call the pharmacy where you get your prescriptions filled and talk to the pharmacist. Hope you find out exactly what is causing your problems so you can get it taken care of, good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2015 • 1 answer
Posted 24 May 2015 • 3 answers
Posted 29 Dec 2015 • 0 answers
Posted 29 Jun 2016 • 2 answers
Tooth Decay - My teeth are coming out and decaying I started taking baclofen since 2012 now my teeth
Posted 12 Nov 2016 • 0 answers